ITEM METADATA RECORD
Title: The butterfly geometry - a jahn-teller view
Authors: Ceulemans, Arnout # ×
Issue Date: Jan-1986
Publisher: Amer inst physics
Series Title: Journal of Chemical Physics vol:84 issue:11 pages:6442-6451
URI: 
ISSN: 0021-9606
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Quantum Chemistry and Physical Chemistry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science